# SDR USAA070330

- Difficulty date: April 25, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 49,912 hours, 49,912 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED LOWER CHORD RT WBL 135.5 INSPAR RIB.  INSTALLED REPAIR PARTS PER EA 98573, DEFECT SIZE: .05.
